临床药师对1例男性心衰患者乳腺增生的原因分析
投稿时间:2019-04-12  修订日期:2019-07-05  点此下载全文
引用本文:高瞻,荆常锋.临床药师对1例男性心衰患者乳腺增生的原因分析[J].药学实践杂志,2019,37(5):470~472
摘要点击次数: 52
全文下载次数: 43
作者单位E-mail
高瞻 浙江大学明州医院药剂科, 浙江 宁波 315104  
荆常锋 浙江大学明州医院药剂科, 浙江 宁波 315104 44216690@qq.com 
中文摘要:目的 分析1例男性心衰患者乳腺增生的原因,为临床安全用药提供参考。方法 在详细了解患者症状、体征及各项检查结果的基础上,临床药师结合病情对药物治疗方案进行分析及建议。结果 患者乳腺增生可能为药物所致,药师建议减量服用可疑药物螺内酯,医师采纳建议。结论 对于男性患者乳腺增生,药师应对可疑药物进行分析和整理,为临床治疗提供参考。
中文关键词:螺内酯  心力衰竭  男性乳腺增生
 
Analysis of the causes of gynecomastia in a male patient with heart failure by clinical pharmacist
Abstract:Objective To analyze the reason of gynecomastia in a male patient with heart failure and provide safer references for clinical prescriptions.Methods The patient's clinical symptoms,signs and laboratory findings in great detail were learned and the analysis and advice of treatment regimens were given by the clinical pharmacist learned individually.Results Gynecomastia was possible from the result of drugs,the reduction of the dose of the suspicious drug spironolactone and were put forward and adopted.Conclusions As for gynecomastia appeared in the drug treatment process,the clinical pharmacist could analyze and sort out suspicious drugs,then reflect to the prescriber.
keywords:spironolactone  heart failure  gynecomastia
查看全文  查看/发表评论  下载PDF阅读器
关闭

分享按钮